Some Boundedness and Unboundedness Results for the Equation x'' + a(t) x2 n-1 = 0.
Monatshefte für Mathematik, Tome 71 (1967), pp. 461-465
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1967__71_177403,
author = {D. Willett},
title = {Some {Boundedness} and {Unboundedness} {Results} for the {Equation} x'' + a(t) x2 n-1 = 0.},
journal = {Monatshefte f\"ur Mathematik},
pages = {461--465},
year = {1967},
volume = {71},
zbl = {0155.13403},
url = {http://geodesic.mathdoc.fr/item/MOMA_1967__71_177403/}
}
D. Willett. Some Boundedness and Unboundedness Results for the Equation x'' + a(t) x2 n-1 = 0.. Monatshefte für Mathematik, Tome 71 (1967), pp. 461-465. http://geodesic.mathdoc.fr/item/MOMA_1967__71_177403/